# SDR USAA2011081900033

- Difficulty date: July 29, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: 65C22908
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CRACK ON FUSELAGE FRAME REINFORCEMENT ANGLE AT BS 500B BETWEEN S20L TO S21L.  REPAIRED FUSELAGE FRAME REINFORCEMENT ANGLE IAW B737 SRM 53-00-07, REPAIR 13.
